# SDR CALA2014030600287

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A322122
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN STRINGER 15L STATION 500I TO 520 WORN AT RISER DUCT.  REPAIRED STRINGER 15L BETWEEN STATION 500I & 520 IAW SRM 53-00-03 REPAIR 1.
